# SDR ASAA2019100863958

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 15,685 hours, 5,099 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT. COMPLIED WITH QRH. LIGHT EXTINGUISHED AFTER 2 MIN COOL DOWN. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT CONTROL UNIT BITE PROCEDURE REF B737-FIM TASK 30-41 TASK 801. NO FAULTS NOTED.
